# SDR DALA2025100807326

- Difficulty date: October 2, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 59,924 hours, 42,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Leaking
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING PRI 629612-14, RH WING LOWER SKIN XRS 164 FUEL SEEP.   C/W SECTION I LEAK EVALUATION OF ERA 629612-14AD (1231435)
